MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RD SET NEO; OXIMETER

MASIMO - 52 DISCOVERY RD SET NEO; OXIMETER
Model Number 4003
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported the sensor is reading low.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing.  during simulation testing, the sensor passed manual and preset conditions and provided accurate measurements.The sensor was determined to be functioning as designed.  , corrected data: d1 brand name was "rd set inf" now "rd set neo" d4 model # was "4002" now "4003".D4 catalog # was "4002" now "4003".D4 lot # was "20kph" now "21ctk".D4 expiration date was "01-oct-2023" now "01-mar-2024".D4 unique identifier (udi)# was "(b)(4)" now "(b)(4)" h4 device manufacture date was "15-oct-2020" now "29-mar-2021".
 
Event or Problem Description

Brand Name
RD SET NEO
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key12063221
Report Number3011353843-2021-00148
Device Sequence Number4421945
Product Code DQA
UDI-Device Identifier10843997009581
UDI-Public10843997009581
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2024
Device Model Number4003
Device Catalogue Number4003
Device Lot Number21CTK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/02/2021
Supplement Date Received by Manufacturer07/12/2021
Initial Report FDA Received Date06/24/2021
Supplement Report FDA Received Date07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1